# SDR YENA201612091090

- Difficulty date: December 9, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 62,256 hours, 22,580 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4222
- Condition: Failed
- Location: E/E Bay
- Part time: 65,372 hours, 24,172 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR IN THE COCKPIT.; ACCOMPLISHED ODOR INSPECTION IAW TSM 24-00-00-710-064-A.  FOUND THE AVIONICS BLOWER FAN TO BE THE CAUSE OF THE ODOR.  R & R THE FAN IAW 21-26-51. PERFORMED OPERATIONAL TEST IAW AMM 21-26-51-710-001. OPS CHECKS PASSED.
